# SDR USAA2012100200001

- Difficulty date: September 29, 2012
- Submitted: October 2, 2012
- Operation: Air carrier
- Aircraft: N945UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000062
- Aircraft time: 11,922 hours, 9,936 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Overserviced
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: W, B
- Precautionary procedure: K

## Discrepancy

FLIGHT 2123, BOS - LGA - COCKPIT AND CABIN HAVE STRONG MUSTY, MOLDY, ACIDIC SMELL.  MAINTENANCE FOUND THE APU OVER SERVICED AND REMOVED EXCESS OIL AS REQUIRED.  THE APU WAS RUN WITH NO DEFECTS NOTED AT THIS TIME.
